# SDR AU510001466

- Difficulty date: July 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6098976
- Condition: Faulty
- Location: Fuel Boost
- Part time: 33,465 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 MAIN FUEL BOOST PUMP FAILED RESISTANCE CHECK AS PER AD/B747/173. (CASA# 510001466)
